Volume 7, Issue 5
Solution of the Magnetohydrodynamics Jeffery-Hamel Flow Equations by the Modified Adomian Decomposition Method

Lei Lu, Junsheng Duan & Longzhen Fan

Adv. Appl. Math. Mech., 7 (2015), pp. 675-686.

Published online: 2018-05

Preview Purchase PDF 3 3740
Export citation
  • Abstract

In this paper, the nonlinear boundary value problem (BVP) for the Jeffery-Hamel flow equations taking into consideration the magnetohydrodynamics (MHD) effects is solved by using the modified Adomian decomposition method. We first transform the original two-dimensional MHD Jeffery-Hamel problem into an equivalent third-order BVP, then solve by the modified Adomian decomposition method for analytical approximations. Ultimately, the effects of Reynolds number and Hartmann number are discussed.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-7-675, author = {}, title = {Solution of the Magnetohydrodynamics Jeffery-Hamel Flow Equations by the Modified Adomian Decomposition Method}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2018}, volume = {7}, number = {5}, pages = {675--686}, abstract = {

In this paper, the nonlinear boundary value problem (BVP) for the Jeffery-Hamel flow equations taking into consideration the magnetohydrodynamics (MHD) effects is solved by using the modified Adomian decomposition method. We first transform the original two-dimensional MHD Jeffery-Hamel problem into an equivalent third-order BVP, then solve by the modified Adomian decomposition method for analytical approximations. Ultimately, the effects of Reynolds number and Hartmann number are discussed.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.2014.m543}, url = {http://global-sci.org/intro/article_detail/aamm/12070.html} }
TY - JOUR T1 - Solution of the Magnetohydrodynamics Jeffery-Hamel Flow Equations by the Modified Adomian Decomposition Method JO - Advances in Applied Mathematics and Mechanics VL - 5 SP - 675 EP - 686 PY - 2018 DA - 2018/05 SN - 7 DO - http://doi.org/10.4208/aamm.2014.m543 UR - https://global-sci.org/intro/article_detail/aamm/12070.html KW - AB -

In this paper, the nonlinear boundary value problem (BVP) for the Jeffery-Hamel flow equations taking into consideration the magnetohydrodynamics (MHD) effects is solved by using the modified Adomian decomposition method. We first transform the original two-dimensional MHD Jeffery-Hamel problem into an equivalent third-order BVP, then solve by the modified Adomian decomposition method for analytical approximations. Ultimately, the effects of Reynolds number and Hartmann number are discussed.

Lei Lu, Junsheng Duan & Longzhen Fan. (1970). Solution of the Magnetohydrodynamics Jeffery-Hamel Flow Equations by the Modified Adomian Decomposition Method. Advances in Applied Mathematics and Mechanics. 7 (5). 675-686. doi:10.4208/aamm.2014.m543
Copy to clipboard
The citation has been copied to your clipboard